RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 45, Number 6  


On the 70th Birthday of Academician Yurii Ivanovich Zhuravlev
M. K. Kerimov
949
Determination of the coordinates and orientation of an unmanned airborne vehicle from a geophysical field
V. I. Berdyshev
954
On the analytical and numerical stability of critical Lagrange multipliers
A. F. Izmailov
966
Numerical search for equilibria in bimatrix games
A. V. Orlov, A. S. Strekalovskii
983
Linear parametric problems of semi-infinite programming: a continuation method
E. A. Kostina, O. I. Kostyukova
998
Approximate solution to boundary control and observation problems for the equation describing transverse vibrations of a bar
M. M. Potapov
1015
On the solution of optimal control problems with intermediate conditions
K. R. Aida-Zade
1033
An algorithm for solving a linear maximin problem with coupled variables
A. R. Mamatov
1044
A mixed problem for the Boussinesq equation in a bounded domain and the behavior of its solution as time tends to infinity
B. A.-G. Iskenderov, A. I. Mamedova
1048
Asymptotic structure of wave disturbances in the stability theory of a plane Couette–Poiseuille flow
V. I. Zhuk, I. G. Protsenko
1060
Computation of radiative heat fluxes with allowance for strong blowing for a space vehicle entering the Venusian atmosphere
V. M. Borisov, A. A. Ivankov
1081
Application of the spectral method to solving the three-dimensional Boltzmann equation with an external force
Yu. V. Bibik, F. G. Cheremisin
1092
Oscillations of semi-infinite stratified fluid with its free surface excited by moving sources
L. V. Perova
1107
On approximate quasi-classical representations of transition probabilities in nonstationary problems of quantum mechanics
V. Kontorin
1125
Algebra over estimation algorithms: the minimal degree of correct algorithms
A. G. D'yakonov
1134
Stochastic approximation of a nonlinear Boolean function
V. V. Tarasov
1146
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020